Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On cubic equations $ z\sp 2=f(x,y)$ with an infinity of integer solutions


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 3 (1952), 210-217
MSC: Primary 10.0X
MathSciNet review: 0047067
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. J. Mordell, Note on cubic Diophantine equations 𝑧²=𝑓(𝑥,𝑦) with an infinity of integral solutions, J. London Math. Soc. 17 (1942), 199–203. MR 0008223
  • [2] L. J. Mordell, Note on cubic equations in three variables with an infinity of integer solutions, Algèbre et Théorie des Nombres., Colloques Internationaux du Centre National de la Recherche Scientifique, no. 24, Centre National de la Recherche Scientifique, Paris, 1950, pp. 77–79. MR 0040324
  • [3] Beniamino Segre, Sur les points entiers des surfaces cubiques, Algèbre et Théorie des Nombres., Colloques Internationaux du Centre National de la Recherche Scientifique, no. 24, Centre National de la Recherche Scientifique, Paris, 1950, pp. 81–82 (French). MR 0041478

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047067-0
Article copyright: © Copyright 1952 American Mathematical Society